Should you eat when taking vicodin
Not everyone needs to take Vicodin with food. If you find that it upsets your stomach, take it with food. [ Source: http://www.chacha.com/question/should-you-eat-when-taking-vicodin ]
More Answers to "Should you eat when taking vicodin"
- What are the cautions about eating grapefruit while taking vicodi...?
- You may be thinking about drinking grapefruit juice while taking Tussionex. Tussionex is a 12 hour long lasting cough syrup that has chlorphineramine and hydrocodone 10mg per teaspoon. Because it's sustained release, it's intended to let th...
- What happens if you don't eat while taking vicodin?
- i know how you feel i take vicodin for my pain. your suppose to eat before you take it or so i was told and if you don't it basically eats away at your stomach. but the dizzy and etc. is some signs of side effects. next time eat before you ...
- Does Eating After Taking Vicodin Or Percocet Lower the FULL Effec...?
- It's best to eat a little something before you take them. However, it's not absolutely necessary. Eating food should not affect the efficiency of the medication to control pain. But you may notice that you feel more "normal" after...
Related Questions Answered on Y!Answers
- How do you prevent from getting nauseous when taking vicodin?
- Q: I've been taking vicodin the last couple weeks because i hurt my hand pretty bad. I have to take more now because my tolerance is increasing but now i get sick sometimes when I take it. I've tried taking it after a meal, eating it with crackers, and drinking it with milk but I don't always have food available. Any more ideas on how to keep from getting sick? or on how to stop my tolerance from increasing?
- A: You said you have to take more now? It sounds like you are taking more than the recommended dose and that can surely cause Nausea. Vicodin, is a very powerful pain killer! You need do be real careful when taking it and you have to take it the way it is prescribed. Vicodin can cause Liver Damage if not taken as prescribed!!! If you are not really careful, you may end with Liver Damage, you can possibly overdose on it, you can become addicted to it, and taking more of it, will build up a resistance to it and it won't work anymore, which is what is probably happening now, if you have to take more. You really need to see your Dr. If you are taking more than the prescribed dose, please Stop! Your Dr. may be able to give you something else, that will be more effective and longer lasting for helping relieve the pain. Have you tried eating something FIRST, waiting about a half an hour and then taking the Vicodin. If not, I would try taking the regular dose that way, and see if it makes you Nauseous. Hope you feel better!Here is more information on Vicodin!http://www.drugs.com/vicodin.htmlhttp://www.addictionsearch.com/treatment_articles/article/vicodin-addiction-abuse-and-treatment_42.html
- what happens if you don't eat while taking vicodin
- Q: I just recently got my wisdom teeth pulled and the doctor prescribed vicodin for the pain. Im supposed to take one every 4 hours as needed and today i took one at 8 in the morning, and then one at 1 in the afternoon, but around 3 i started feeling really weird. I started feeling dizzy, and shaky, and like i have to throw up....and the thing is...is that i really havent ate anything, i have a feeling that could be it, but just wanted to ask...thanks:)
- A: i know how you feel i take vicodin for my pain. your suppose to eat before you take it or so i was told and if you don't it basically eats away at your stomach. but the dizzy and etc. is some signs of side effects. next time eat before you take the pill and you'll feel better.
- Does Eating After Taking Vicodin Or Percocet Lower the FULL Effects?
- Q: Also, if you DONT eat and take them will it be stronger than if you did eat?It seems that everytime I eat after, it brings down the full effects, or it could just be in my mind.
- A: It's best to eat a little something before you take them. However, it's not absolutely necessary. Eating food should not affect the efficiency of the medication to control pain. But you may notice that you feel more "normal" after you've eaten something, as far as the feelings of lightheadedness when you've first taken the med.
Prev Question: Can you use monistat while you are on your period
People also view